# SDR CALA2024082200482

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 113,109 hours, 23,484 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: LJ38084
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD QTY LEFT  SIDE ADDED PICS FOUND HP LINE CHAPPED THROUGH AND LEAKING P/N LJ38084/ ME# 19-2911-3-0149 AND CLAMP P/N TA025028-23 ME # 19-2911-3-0047 IPC 29-11-75-02 ITEM.  NR 1 INBOARD REMOVED EDP PRESSURE LINE P/N LJ3804. INSTALLED HYDRAULIC PRESSURE LINE PER IPC 29-11-75-02. RAN ENGINE FOR 5 MINUTES NO FLUID LOSS AND NO LEAKS NOTED ON GROUND.
